# SDR GTIA9700333

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIE - TRANSFERRED FROM CABIN LOG EMERGENCY TRACK BULB COVER IS MISSING.  RELAMPED EMERGENCY LIGHT AND REINSTALLED TRACK LENS.  OPS CHECK GOOD.  (M)
